Jump to content

Sunsetismellow

Member Since 02 Jun 2013
Offline Last Active Jul 10 2013 11:33 AM

Topics I've Started

Help! Breakin Out Non Stop! Depo Shot The Culprit

05 June 2013 - 10:03 PM

Hi , im 26 yrs old and just had one shot of depo vera beginning of this year and i have not stop breaking out ever since! It started with a few pimples here and there then one day BAM tons of lil tiny lil zits all over. So mt question is anyone out there taken depo shot broke out?? Idk whether its sum kinda allergic reaction cus its literally all over my cheeks being the worst im currently using bp 10% n it does not dry out my skin at all which makes me worry cus i know most people do does this mean it has no effect on me watsoever?? N i still keep breaking out. Oh its been almost bout 6 months since i had the shot ! Plz help ! So far only few people who got bad acne like mines due to depovera said they went on accutane but im to scared cus of side effects plus im pretty much a tiny thing so i know becus of my weight im sure a dermotologist wont even consider puttin me on it . Pls help!! Any suggestions ??!!